# SDR ASAA2013011193658

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 10,027 hours, 3,121 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DET INOPERATIVE LIGHT ILLUMINATED.  REPLACED APU TAILPIPE FIRE DETECTOR ASSY IN REF AMM 26-15-01.  OPS CHECK GOOD, REF AMM 26-15-00-710-801.  GROUND VERIFICATION SUCCESSFUL AND COMPLETED.
